LEARN, SHOP & CHAT ABOUT PLASTIC SURGERY, BEAUTY AND ANTI-AGING
You're here: Home > Message Boards > Non-Surgical Cosmetic Procedures & Treatments > Botox, Restylane, Juvederm, Collagen, Injections

Plastic Surgery, Beauty, Skin Care Message Boards & Blogs

Our message boards are for all of us who want to talk, listen, share, and support fellow women and men interested in discussing plastic surgery, beauty treatments, pregnancy, gynecological concerns, aging, and various health conditions. You can read messages without logging in. To post a message, please log in or register. It's free...and being a member gives you access to important information. By using the Message Boards, you agree to the Message Boards Policies.

SUBSCRIBE: Sign up to get newsletter with weekly popular topics discussed on the boards  
 

increasingly sick after each Botox injection?

All temporary and permanent injection/dermal fillers are discussed in this forum including Botox, Restylane, Juvederm, Hyalform, Collagen, and many more

increasingly sick after each Botox injection?

Postby nance619 » Sun Nov 30, 2008 1:34 pm

Last week I had Botox for the fourth time. I had no reaction that I noticed the first three times. However, this time was different. The day after I had my injection, I felt over-all sick and tired. Spent most of the day in bed and felt fine the next day.

Do reactions to Botox get worse each time you do it? What happened this time was okay. I just wouldn't want to get any sicker.
nance619
 
Posts: 52
Joined: Sun Jan 20, 2008 4:20 pm



Postby demi » Mon Dec 08, 2008 7:05 am

No. If you've had botox before with no reaction, there should be no reaction each following time. I think it was purely coincidental. But, always be sure that your "injector" (ps or derm) is using the one, the only Botox (Allergan). Anything else is phoney botox & can be harmful.
demi
 
Posts: 24
Joined: Fri Aug 06, 2004 11:49 am



Postby Cherryripe » Thu Dec 11, 2008 12:12 am

If you look at the official Botox website, it says that the side effects are flu like symptoms. I have had Botox injections for 10 years and every time I am bed ridden with terrible nausea. My PS said this is also a symptom. As a result I haven't had any for 2 years but all the frown lines have come back. I'm going to try a similar product called Dysport soon to see what happens.
Cherryripe
 
Posts: 32
Joined: Sat Dec 01, 2007 3:04 pm
Location: Sydney



Postby nance619 » Thu Dec 11, 2008 9:36 am

Cherryripe wrote:If you look at the official Botox website, it says that the side effects are flu like symptoms. I have had Botox injections for 10 years and every time I am bed ridden with terrible nausea. My PS said this is also a symptom. As a result I haven't had any for 2 years but all the frown lines have come back. I'm going to try a similar product called Dysport soon to see what happens.


Will you please report back how it went, good or bad. It would be a help. Thanks in advance.
nance619
 
Posts: 52
Joined: Sun Jan 20, 2008 4:20 pm



Products That Customers Interested in This Topic Are Buying


Postby ModSquad » Thu Dec 11, 2008 10:00 am

Keep us posted.

Have you spoke with your injector?

There can be side effects having Botox, as poster posted flu like symptoms, maybe you had a bug and it was not the Botox, not sure.

Best,
Lisa
Lisa
Make Me Heal Senior Moderator
User avatar
ModSquad
 
Posts: 8418
Joined: Wed May 14, 2008 5:31 pm
Location: USA

Postby allgirls » Fri Dec 12, 2008 8:00 am

Me too.
I've only had it done twice and want to go again in the next couple of weeks.
Both times I came home and fell fast asleep (sitting up of course ;)
and suffered from headaches and dizziness the first 2 days. The second time the side effects were much worse. I felt like a belt was being pulled accross my head, weak in the legs and really, really ill oberall. The Dr. is very reputable with practices all over Zürich so I question if it was the kind of Botox. Did he give me too much...did some spill over?
I am going somewhere else this time and just pray that I don't go through the same experience. After 3 days and I see the results I say that it is all worth it but the BIG question is...is it?
allgirls
 
Posts: 47
Joined: Fri Dec 12, 2008 5:28 am
Location: Switzerland



Postby nance619 » Fri Dec 12, 2008 2:30 pm

ModSquad wrote:Keep us posted.

Have you spoke with your injector?

There can be side effects having Botox, as poster posted flu like symptoms, maybe you had a bug and it was not the Botox, not sure.

Best,
Lisa


I spoke with her nurse who supposedly spoke with her. Last year the ps who injected me said it could, though usually didn't, cause flu like symptoms. But this year she said it was a coincidence. The contradiction bothers me.

Do people usually get a reaction the same day as the shot? Or could it take a day? I was fine the day of.

One more question not related directly. Do you all find that your frown lines completely disappear?
nance619
 
Posts: 52
Joined: Sun Jan 20, 2008 4:20 pm



Postby uplifting » Fri Dec 12, 2008 11:23 pm

Hi, I'm jumping in because I have the same problem, my frown lines don't totally disappear at all, I just can make them but I still have the two lines. I just thought that I didn't do Botox soon enough and they are just deep. (?) Should my derm be putting in more between the eyes?
uplifting
 
Posts: 34
Joined: Thu Oct 30, 2008 8:41 pm



Postby allgirls » Sat Dec 13, 2008 2:43 am

Hi Nance
The first day I was just wiped out exhausted...strange.
The second day is when I felt really, really bad. The 3rd day wasn't great but by day 4 I was on my way to feeling better again. I must admit, I felt so bad that it really scared me. I am just also afraid that the *reaction* will get worse with each injection. I'll let you know in a few weeks when I go back for more lol!!! Finishing up peeling from my TCA before I jump in to my next round of beauty pain ;)
Have a great weekend!!!
A.g.
allgirls
 
Posts: 47
Joined: Fri Dec 12, 2008 5:28 am
Location: Switzerland



Postby equad » Sat Dec 13, 2008 6:18 am

I have been getting Botox twice a year since I was in my early 30's ( am 48 now). I don't remember not feeling well after the Botox when I was younger but it does happen occasionally now. I 32 units yesterday and today just dont feel quite myself, almost like I am coming down with a bug. I have not noticed it getting worse over time and it does not happen every time either. I notice it more when I know that my doctor has mixed a very fresh batch because she had a lot of Botox customers that day.
equad
 
Posts: 215
Joined: Sun Jun 13, 2004 5:24 am



sick after botox

Postby allie41 » Fri Dec 26, 2008 10:51 am

Sometimes I get a terrible headache with aches and other times nothing happens. I can't explain it but it can be terribly painful when it does.
allie41
 
Posts: 83
Joined: Sat Oct 11, 2003 1:11 pm



Postby allgirls » Fri Dec 26, 2008 2:40 pm

I'm just wondering if anyone got more of an answer than the "it could happen" from their Dr.
I'll see mine next week and wonder what he will say. I plan on going with my Girlfriend to her CS in Zurich this time. Just need to see if side affects will be different.
allgirls
 
Posts: 47
Joined: Fri Dec 12, 2008 5:28 am
Location: Switzerland



Postby natasha1 » Wed Dec 31, 2008 11:41 am

I had reaction first time ,not too bad but noticable like I was ill, but I think the reason was I massaged it afterwards and spread over my body. Other 2 times I had it, no reactions what so ever and my injector said no headbands for 48 hours.Also do not lay down for 6 hours, and absolutely no exercise for a few days.
natasha1
 
Posts: 936
Joined: Fri Aug 05, 2005 1:19 pm



Postby allie41 » Wed Jan 07, 2009 5:13 pm

Exercise??I didn't know you shouldn't work out for a few days. Why is that? That could be my problem why I get sick with very painful headaches.
allie41
 
Posts: 83
Joined: Sat Oct 11, 2003 1:11 pm



Products That Customers Interested in This Topic Are Buying



Return to Botox, Restylane, Juvederm, Collagen, Injections

 

Featured Specialists









Top Cleveland Plastic Surgeon
Look Young Again!
Experienced & Compassionate
www.DrBramKaufman.com

Miami Plastic Surgery
Board Certified Surgeons
Breast Augmentation $2800
coralgablescosmetic.com